# SDR SIMA20120825003

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 34,673 hours, 28,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Aft Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FURTHEST AFT CEILING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
